# SDR SIMA20201202001

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 14,744 hours, 9,366 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 2 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, A, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING NR 2 MLG HAD A BRAKE FIRE NR 3 BRAKE MAX TEMP 319 NR 4 BRAKE MAX TEMP 311 CFR PUT OUT FIRE.  TRANSFERED TO NRWC 005-XNA-00295 BEW 374169.  C/A: INSPECTED RT MLG, NO DAMAGE NOTED, REF NRWC 005XNA-00295 ITEM 3.  INSPECTED FOR HIGH ENERGY STOP CONDITION, NO DEFECTS NOTED, REF NRWC 005XNA-00295 ITEM 2.  REPLACED NR 3 AND NR 4 MLG BRAKES, REF NRWC 005XNA-00297.  REPLACED NR 3 AND 4 MLG WHEEL ASSEMBLY`S, REF NRWC 005XNA-00296.  PERFORMED OPERATIONS CHECK OF MLG BRAKES, OPERATIONS CHECK GOOD, REF NRWC 005XNA-00298.
